Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2000 | Journal Article | LibreCat-ID: 8918
T. Krzyzynski, K. Popp, and W. Sextro, “On some regularities in dynamic response of cyclic periodic structures,” Chaos, Solitons \& Fractals, vol. 11, no. 10, pp. 1597–1609, 2000.
LibreCat | DOI

1997 | Journal Article | LibreCat-ID: 16614
R. Guder, M. Dellnitz, and E. Kreuzer, “An adaptive method for the approximation of the generalized cell mapping,” Chaos, Solitons & Fractals, pp. 525–534, 1997.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed